# SDR DL738100970

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 32,863 hours, 13,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(2) EMERGENCY EGRESS LIGHTS INOP AT AFT END OF AISLE, ADJACENT TO AFT LAVS.  REPLACED (2) BULBS, CHECKS OK.
